# SDR DL757090426

- Difficulty date: February 25, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME STA 720 CORRODED.  INSTALLED REPAIR ANGLE IAW SRM 51-40-02, COLD WORK FOUR REMAINING HOLES IAW SRM 51-40-09 PAGE 1-2.  INSTALLED FAST PER SRM 51-40-02.  CAT B REPAIR REINSPECT PER B575 SRM 53-00-07 PG 210-215 TABLE II REPAIR ZONE 1 37,500 CYC AFTER REPAIR, 12000 CYC INTERVALS.
